Question

 Does taking too much Vyvanse make you tired?

Answer Vyvanse, a stimulant medication prescribed for attention deficit hyperactivity disorder, is more likely to cause insomnia than tiredness. However, according to the manufacturer's package insert, 2 ... Read More »
http://www.answerbag.com/q_view/1884514

Top Q&A For: Does taking too much Vyvanse make you tired

Does vyvanse make you tired?

Kayla is wrong, Vyvanse does not need to build up in your system like straterra does, it works the first time u take it, but it does take longer than half an hour to kick in. Takes more like an ho... Read More »
http://answers.yahoo.com//question/index?qid=20120817093245AAQR9OU

Can you drink alcohol while taking Vyvanse?

On One Hand: Established Harmful InteractionsVyvanse is an amphetamine which, according to the Mosby's Drug Reference, can cause heart rate disturbances, hypertension or heart attacks. Alcohol may ... Read More »
http://www.answerbag.com/q_view/1975269

When taking Warfarin, does it make you tired?

Warfarin has been used for more years than I have been around...The only real side iffect you should notice is that you will be less likely to "throw a clot" and suffer the consequences.Warfarin , ... Read More »
http://answers.yahoo.com/question/index?qid=20090131101730AAWtPH1

I always have really bad headaches. I'm tired of taking pain killers any suggestions for something else?

You need to see a doctor. Many things can cause headaches; anything from a problem in your vision to high blood pressure, or they could simply be migranes or allergies. If there are health issues t... Read More »
http://answers.yahoo.com//question/index?qid=1006042017239


feedback
loading